# SDR DALA2025041502928

- Difficulty date: April 11, 2025
- Submitted: April 15, 2025
- Operation: Air carrier
- Aircraft: N3773D
- Make and model: Boeing 737832
- Aircraft serial: 30825
- Aircraft time: 46,428 hours, 17,701 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zoen 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0907119) CORROSION ON FLOOR SUPPORT BETWEEN STA 294.5 TO STA 312 AND LBL 20 APROX AT PASSENGER CABIN W1 WET AREA. FLOOR SUPPORT BETWEEN STA 294.5 TO STA 312 AND LBL 20 APROX AT PASSENGER CABIN W1 WET AREA WAS REPLACED PER B737-800 SRM 51-40-02-0G.
